# SDR SWAA2020070992192

- Difficulty date: June 12, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD AT PASSENGER CABIN BS685 - BS727 RBL63 WL208.  CORROSION ON INNER CHORD AT BS 685 - BS 727; RBL 63; WL 208 WAS REPAIRED IAW ATS ER 20-02761 REV IR DATED 02JUN2020 AND EA 20-153-00976 REV IR.
